# SDR YAD2003F00000

- Difficulty date: December 26, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, RT ENGINE LOW FUEL PRESSURE ANNUNCIATOR CAME ON AND THE ENGINE SHUT DOWN (FLAMEOUT)-THE AIRCRAFT MADE AN UNEVENTFUL LANDING AT AN ALTERNATE AIRPORT.  POST LANDING VISUAL INSPECTION AND GROUND RUNS DID NOT IDENTIFY ANY ABNORMALITIES.  ENGINE AND AIRFRAME FUEL FILTERS WERE CLEANED OR REPLACED AND THE AIRCRAFT WAS FERRIED BACK TOT HE MAINTENANCE BASE (80 MINUTES) WITHOUT ANY OBSERVED FAULTS.  MAINT REPLACED THE LOW PSI FUEL PUMP AS A PRECAUTION.  THE AIRCRAFT WAS PLACED IN A HANGAR TO THAW AND THE FUEL SUMPS WERE DRAINED OF SEDIMENT (SMALL AMOUNT OF WATER WAS REMOVED).
